# SDR CALA2022060801452

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 45,961 hours, 23,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Failed Insp
- Location: 10wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY (10WL) CAPACITY TEST FAILURE AS NOTED ON LTPR NR#5001159309-0010. ESPU BATTERY(10WL)FAILED ON EMERGENCY LIGHTING BATTERY CAPACITY P/N OFF:AD-3214-31- S/N OFF:273398,P/N ON:AD-3214-31, S/N ON: TEST AND REQUIRES REPLACEMENT.PERFORMED REPLACEMENT OF EMERGENCY 289178. LOG PAGE: 8768571. BATTERY (10WL) I.A.W. AMM:33-51-38-400-002 REV.115. TEST SATISFACTORY.WORK ACCOMPLISHED BY V933645 AND INSP. BY V934782.
